# SDR ASOA2014051510501

- Difficulty date: April 28, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 32,764 hours, 29,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR BAY FLOOR AT BS 193 IS CRACKED.  COMPLIED WITH REO PL 601R-53-11-245.  COMPLIED WITH EC/TC REO 601R-53-11-245.
